The two generalized solutions for the stationary axisymmetric vacuum garvitational field
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2005, Vol. 54 Issue (10): 4974-4978    
LETTERS Current Issue| Next Issue| Archive| Adv Search  |   
The two generalized solutions for the stationary axisymmetric vacuum garvitational field
Wu Ya-Bo, Dong Peng, Zhao Guo-Ming, Deng Xue-Mei
辽宁师范大学物理系,大连 116029
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn